# SDR 95FDEA01213

- Difficulty date: August 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (71C209-02), ON SKIN BS 950F PLUS 12 TO 974, BETWEEN STR 29 AND 30R AFT CARGO BAY.  CUT OUT DAMAGED AREAS OF SKIN FROM BS 950F PLUS 12 TO 974, BETWEEN STR 29 AND 30R.  REPAIRED CUT OUT AREAS IAW FEDEX SRM 53-30-3.
